Jump to content
Sign in to follow this  
oakwily11

Vortioxetine (Trintellix, Brintellix) Posts

Recommended Posts

5 months ago I switched my medication from Effexor to Brintellix. I had been on Effexor for almost 10 years. Over that time I noticed that I would sweat immediately from any sort of activity and not just a little, A LOT. As the years went by it seemed to get worse. I talked to my doctor about it and we decided it was time to try something new. Since then I have been on Brintellix, it seems to work as far as my depression goes and I no longer sweat like a maniac. There is one major side effect I have experienced, an inability to sleep without the help of Ambien or the like. My mind just won't shut down. Has anyone else experienced this? I had worked up to  20mg dose but due to my lack of sleep we are now working me back down to see if that helps. I'm currently at 15mg and still unable to rest. I feel like I can either stay with e Brintellix and not sweat and not sleep or go back to Effexor to sleep but then sweat once again. I'm very frustrated over this whole thing. If anyone can help or maybe recommend something I would greatly appreciate it

Share this post


Link to post
Share on other sites

Maybe talk to your doc and ask to add in a small dose (7.5-15mg) of mirtazapine (generic Remeron).  It should and probably WILL make you sleep better.  It's another antidepressant that mixes well with Brintellix.

Share this post


Link to post
Share on other sites

Thanks, we did talk about adding another anti depressant to the mix, I can't remember the name but I don't think it was mirtazapine. Im hoping for another option. I just don't like the idea of adding more meds to the list. That's just something I'll have to get over I guess

Share this post


Link to post
Share on other sites

There are a couple of other options....low dose Seroquel and/or low dose Trazadone  that help with sleep...at any rate, if the Brintellix is working for your depression and/or anxiety, I think you should seriously consider an add on...

I know how you feel about taking too many different pills or too much "stuff", but sometimes that's what it takes to make everything work...:sigh:

Share this post


Link to post
Share on other sites

Trazadone, that's the name of the option my dr talked about. I just need to get used to the idea of adding another pill, if it works out it'll be worth it.

Share this post


Link to post
Share on other sites

I've been taking Trintellix 10mg for 4 weeks, the first week I was weaned off Effexor that I had been on for 10+ years.  Anyway, I haven't had any issues with it, I'm not feeling any worse, but, no better either.  Today my Phyc up it to 20mg.  Is there anyone here on it?  Any issues?  What time of day do u take it and if anyone is on 20mg, do u take them together or different times?

Thanks!

 

 

Share this post


Link to post
Share on other sites

Hey there. I just started a week ago on 10 mg. Zoloft was giving me too many side effects. The only thing I've noticed is very weird dreams (at least they aren't nightmares!), and I wake up a lot through the night. Not feeling better but not feeling worse yet,but again it's only been a week.

I'm curious about how others do on this med too.

Share this post


Link to post
Share on other sites

I just started on it (called Trintellix here in Canada) last week because I was trying Zoloft and getting way too many side effects.  MY doctor suggested it to me because the majority of people in the trials didn't get bad side effects.  I always get side effects when taking any medications so the hope of no side effects is what made me agree to try it.

The only thing I've noticed is very weird, vivid dreams (like something out of charlie and the chocolate factory with Johnny Depp...lol) and I wake up a lot through the night. Again though it's only been a week so we'll see I guess. I'll take weird dreams over sweating and other side effects :P.

Share this post


Link to post
Share on other sites
On 2015-07-24 at 11:31 AM, Mikayla said:

I have been taking it for about 3 months for depression and anxiety. I am on 10 mg now, no improvements yet. No side effects except mild nausea. ( but it helps binge eating to occur less frequently)

I've been on it for a week and already noticed too that binge eating has gone down. I was on zoloft and couldn't stop eating. I'd eat and eat until I felt like I was going to be sick and that's when I'd realize how much I'd eaten...

I'm glad I passed your response ^_^

Share this post


Link to post
Share on other sites

I've been tapering off Pristiq and on to Brintellix for a few weeks, and I'm now off the Pristiq entirely and on 10mg Brintellix. I can't say I notice a significant improvement in my depression, but maybe it takes a higher dose? I'm going to see if I can get raised to 20mg at my next appointment.

If you've taken it, what dose did it finally, if ever, start to work for you?

Share this post


Link to post
Share on other sites

It has worked for me.  I noticed a difference within four days, but I always can tell something new is working, since I usually feel so horrible before taking the "new" med.  Zoloft seemed to have fizzled out.  So, been on 10mg. for several weeks and now will begin 20 mg., probably within the next few days.  The 10mg. does not seem to be working as well... as in the beginning.  And that is fine.  I will still take 200 mg. of Lamotrigine and probably will never get off that.  

 

Share this post


Link to post
Share on other sites

I have been taking Brintellix for a week now. I started at 10mg. There was no improvements maybe little. After about 3 days I couldn't take it anymore. My situation was pretty bad so I upped it to 20mg without my doc knowing and I actually felt much better since then. Anxiety is much less. However, I've experienced some nasty side effects such as, tiredness, sleepiness, itching(mostly on my scalp), and some cognitive issue.

English is my second language but I've never had problem speaking and expressing my ideas in English. On 20 mg, I started to talk like a 12 yr old barely able to hold up intelligent conversations. Quite embarrassing. Has anyone experienced this?    

Edited by bintuae
Spelling

Share this post


Link to post
Share on other sites

Hi people. I've been put on Brintellix 10mg/day now since Wellbutrin didn't work for me. I've been on tons of antidepressants and other meds, my combo now is Abilify 10mg; Brintellix 10mg; Buspirone 10mg; Clonazepam 0,5-1mg.

Does anyone have any experiences on this med? What should I expect? I know it's relatively new but I really wanted to read some more about it. I visited some websites and even searched here for it but found little content.

Share this post


Link to post
Share on other sites

10mg works for me. I take it along with adderall 25mg. It's been a miracle combination for me. I'm more productive, Brintellix has nearly eliminated all anxiety for me. 

Still irritable from time to time but unfortunately, the combo kills my appetite. Keeping weight on has been a struggle for me. 

Share this post


Link to post
Share on other sites

Haven't had experience with Brintellix (apparently called Trintellix now in the U.S. and some other countries). My doctor was wary to let me try to eek it out of him. Brintellix is similar to Wellbutrin in that it can cause irritability and agitation but it's also an SSRI at its core so my doctor thinks it would make me manic. Combined with the fact that irritability and agitation or core symptoms of my mixed episodes, he didn't want to try it. I've heard some stories of people who became manic on Brintellix and couldn't get stable again. But I've also heard from people with unipolar depression that it packed much more of a punch than the other options.

Sorry to hear Wellbutrin didn't work for you btw.

Share this post


Link to post
Share on other sites

I have just started Trinteillix recently. I am on 10mg. I have been on almost every anti-depressant medication except MAOIs this has been helping me so far. Does make me a bit nauseous, but I take it at night after I eat and then go right to sleep or lay down. The uneasy feeling is fading a bit I'm on week 2. Glad to finally be seeing something of a difference in the right direction. Feels like a lift in mood which I had never experienced before, a "lightness". Im happy so far. Best of luck to you!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...